# SDR COMA0260548

- Difficulty date: September 26, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 449 hours, 472 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 0402
- Condition: Malfunctioned
- Location: L/H
- Part time: 1 hours, 1 cycles
- Stage of operation: CR
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5506 - FLAPS FAIL CAUTION MESSAGE.REPLACED THE L/H BPSU.
